MathSciNet Relay Station
MathSciNet bibliographic data
MR345116 (49 #9855) 57D30
Shulman, H. Secondary obstructions to foliations. Topology 13 (1974), 177–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement